# SDR CA190424027

- Difficulty date: April 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech B200GT
- Aircraft time: 2,248 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1013646289
- Condition: Failed
- Location: Nose Gear
- Part time: 1,291 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) NOSE LANDING GEAR DOWN/LOCK INDICATION ILLUMINATED THEN WENT OUT WHILE ON APPROACH.AIRCRAFT ABORTED APPROACH AND WENT AROUND LIGHT ILLUMINATED AGAIN WHILE AIRCRAFT WAS ON APPROACH AND LANDED SAFELY. UPON ARRIVAL AT THE HANGAR THE LIGHT WAS AGAIN OUT. AIRCRAFT WAS BROUGHT INTO HANGAR AND JACKED, GEAR WAS SWUNG AND NOSE GEAR DOWN AND LOCKED FAILED TO ILLUMINATE. SYSTEM WAS TROUBLESHOT AND FOUND TO HAVE A FAULTY NOSE GEAR DOWNLOCK SWITCH. FAULTY SWITCH WAS REPLACED AND RIGGED IAW AMM. AIRCRAFT WAS RETURNED TO SERVICE. (TC# 20190424027)
